# SDR ASOA201702011126

- Difficulty date: February 1, 2017
- Submitted: February 4, 2017
- Operation: Air carrier
- Aircraft: N738EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10146
- Aircraft time: 30,876 hours, 22,205 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: CC670340951SB
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR PANEL 221 ALF AFT. SUPPORT ANGLE CORRODED AT FS 280.00. REMOVED AND REPLACED FLOOR SUPPORT ANGLE ON FS 280.00 IAW SRM 51-42-06-001-001-A01.
